# SDR EIA2000210

- Difficulty date: May 29, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1391 RBL 9 TO LBL 9 KEEL BEAM PANEL SUPPORT CORROSION.  REPAIRED KEEL BEAM PANEL SUPPORT PER SRM 51-40-03 FIG 3.  (M)
